# SDR SWAA082936

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 68,632 hours, 63,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT AFT CABIN EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
